On the geography of line arrangements

Eterovic, S orcid.org/0000-0001-6724-5887, Figueroa, F and Urzua, G (2022) On the geography of line arrangements. Advances in Geometry, 22 (2). pp. 269-276. ISSN 1615-715X

Abstract

Metadata

Authors/Creators:
Keywords: Chern number; Line arrangement
Dates:
  • Published (online): 24 June 2021
  • Published: 26 April 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Nov 2022 11:22
Last Modified: 04 Nov 2022 11:22
Status: Published
Publisher: Walter de Gruyter
Identification Number: https://doi.org/10.1515/advgeom-2021-0025
Related URLs:

Download

Share / Export

Statistics